Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Treatment and cure for feet cramps

Premium Questions

doctor1 MD

About a week ago I have been having problems with cramping. At night the arches of my feet cramp. My hamstring and most annoying, my thumbs, during the day. Also I don t know if it related ...

doctor1 MD

My legs and feet cramp during the night. I can't stand when I try and get out of bed. Any suggestions? ...

doctor1 MD

my sister gets up every morning feeling tired and with cramps in her feet. This has been happening for the last 2 months. shes a a hyper thyroid patient. she has just started taking her thyroid medicine. she ...

doctor1 MD

My calves and feet cramp during the night. My toes point every direction except the right way. It s very painful. I have arthritis in my knees and am anticipating replacing my knees but since this has ...

doctor1 MD

Hello Doctor, I'm a 19 year old male and have recently been suffering from crawling sensations (formication?) in my hands and feet, accompanied by transient cramping and pain for the past two months ...

Public Forum Discussions

doctor1 MD

hello, I have been on statins for 30 years. In the last 6 months my doctor increased dosage of Pravastatin to 80mg. During this time I experienced muscle cramps daily in feet and sometimes also in calves ...

doctor1 MD

cramps and feet cramps that draw my toes. I rub and rub them but it seems to help but doesn t make it go ... cramps. Hope u can helpmake these cramps go away. ...

doctor1 MD

pains down my legs and cramp in my feet so am unable to sit without moving about constantly to get ...

doctor1 MD

and as if im not here. I also have very cold hands and feet all of the time, and usually I get pins and needles in my feet and cramps in my arms and legs. sometimes my hands and feet look a greyish blue colour. what ...

doctor1 MD

i hiked a 9000 ft peak on the way down i experienced severe tingling of my hands and feet , this spread from there. my hands cramped to a locked position, and my speech became slightly slurred, i sat ...

doctor1 MD

I have frequently low blood pressure example 102/62 sitting & laying down 93/54. Now I m having chest pressure and lightheadiness, fatigue, weak limbs symptoms, along with feet cramps (in my toes ...

doctor1 MD

I have been diagnosed with hemipalegic migraine , but I have other problems I get lots of vibrating in my feet and severe cramps in them, dizzy spells,slight problem with balance sometimes, burning pain ...

doctor1 MD

been seeing a pain dr for threee years and been getting shots they are not working so well they done another mri of the back i have been having leg cramps where my feet will crmp up and i am in alot ...

doctor1 MD

an the back of my head throb an I vomit but now I am getting cramps in my hands an feet my migraine will go away but my hands an feet cramp is there something wrong or is this normal ...

doctor1 MD

skin patches. Also, she has some issues at times with muscle leg/feet cramping; and swallowing and thick saliva. What type doctor needs to be seen for best treatment ...

Mobile Questions and Answers

doctor1 MD

looks like fungal infection,needs evaluation with dermatalogist.

doctor1 MD

check up on your fluid and electrolyte status

doctor1 MD

This may be due to anxiety. The brain has no sensation at all. Consult your Physician to get a medicine to sooth the problem, He will also examine you physically to se if you have any problem.